Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Restarting ARV
Sep 23, 2009

Dear Sir, I was on antiretrovirals for 2 years, Efavirenz and Truvada. My CD4 went up steadily from 105 to 500. Then I travelled and took ill and had the ARVs withdrawn. I'm now quite healthy. Please what are my options for resuming ARVs? Thanks for your advice. Regards. Chris

Response from Dr. McGowan

Chris,

If your viral load was undetecatble when you stopped your meds, and you stopped them all at the same time (that is you did not go through a period of time when you were missing doses before your stopped), then you could go back on your original combination (or use Atripla which contains the same medications). That is unless the reason you got sick was from a side effect of the meds, in which case a change would be in order...but if you stopped with suppressed virus then you should have many treatment options available. Best, Joe



Previous
candida help
Next
Follow-up to pneumonia question and 3-4 days of HIV meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement